All Physics Faculty Publications

Document Type

Article

Journal/Book Title/Conference

Journal of Mathematical Physics

Volume

33

Issue

11

Publisher

American Institue of Physics

Publication Date

1992

First Page

3802

Last Page

3812

DOI

10.1063/1.529878

Abstract

Parametrized field theories, which are generally covariant versions of ordinary field theories, are studied from the point of view of the covariant phase space: the space of solutions of the field equations equipped with a canonical (pre)symplectic structure. Motivated by issues arising in general relativity, we focus on phase space representations of the space‐time diffeomorphism group, construction of observables, and the relationship between the canonical and covariant phase spaces.

Comments

Originally published by The American Institute of Physics. Publisher's PDF can be accessed through the Journal of Mathematical Physics.

Included in

Physics Commons

Share

COinS